# SDR C8GA20080066

- Difficulty date: October 13, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT RIVETS WERE PULLING THROUGH THE SKIN EXTERIOR AT BS 1010 STR 28R. CORROSION ON STR 28R TO BE OUT OF LIMITS. CUT OUT DAMAGED STR 28R AT B.S 1010 TO + 11.375. FABRICATED NEW STRINGER REPAIR SPLICE FROM BAC 1498-131 7075 T6 (12 INCHES), BAC 1498-147 .090 INCH 7075 T6 (11.375 INCHES). INSTALLED STRINGER REPAIR IAW 53-10-3, 53-10-2 AND 51-10-2. NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
